# SDR COEA2015032601821

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- Aircraft time: 33,659 hours, 32,316 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360947
- Part serial: 87110856
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TURN BACK, DISCREPANCY.  DURING CLIMB OUT, THE AHRU FAILED.  THE CREW ELECTED TO RETURN, NO EMER DECLARED & ACFT LANDED SAFELY.  REPLACED THE CAPTAIN'S AHRU.  ACFT RETURNED TO SERVICE.
